# SDR SWAA2022092941880

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 71,759 hours, 42,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Aft Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTS AFT ENTRY DOOR ESCAPE SLIDE PRESSURE LOW. OUT OF GREEN BAND / [01] REMOVED AND INSTALLED AFT ENTRY EMERGENCY ESCAPE SLIDE ASSY REF MT 725-61-06
